... but I've noticed its starting to cause stomach cramping and Diarrhea. Will this go away eventually or is it stay while i'm taking the med?
These are common side effects of taking Neurontin, your system shall take sometime to adjust to the med, all meds do have some common or some rare side effects, if you do not adjust to the med, please seek medical advice from the doc/pharmacist who prescribed the med.
Some common side effects as listed on the web are:
Back pain; changes in vision (double or blurred vision); clumsiness; constipation; diarrhea; dizziness; drowsiness; dry mouth; nausea; stomach upset; tiredness; vomiting; weight gain.
i have been on neurontin for 2 months now. had trouble with some diarrhea but it has stopped now. everybody is different in make-up if this is still bothering you. just tell your doctor you got to be up front with him leave nothing out when it comes to your body and side affects. i feel so much better, the burning has stopped for the first time in 2 years. and the pain i have been having for over 5 years has just about stopped. i could just sing!! good luck!
- Neurontin Information for Consumers
- Neurontin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Neurontin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Nov 2012 • 34 answers
Posted 28 Jul 2013 • 2 answers
Posted 13 Feb 2014 • 3 answers
I take neurontin for nerve pain. Is there another drug (or drugs) that treat nerve pain? Which seems
Posted 5 Aug 2014 • 6 answers
Posted 23 Nov 2014 • 4 answers